# SDR REXA2022063001418

- Difficulty date: May 1, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER KICKPLATE ANGLE CORRODED.  BLENDED CORROSION, DIMENSIONS AS FOLLOWS, 30.0" X 1.0" X .008" DEEP	REMOVE AND REPLACE LOWER KICKPLATE ANGLE.
